# SDR AALA202305311690

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A320*
- Aircraft serial: 5513
- Aircraft time: 32,138 hours, 13,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Door Lever
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L DISARMING LEVER IS DAMAGED, MISSING SCREW. MAINTENANCE INSTALLED SCREW PER AMM 52-10-00.
